# SDR FDKA200701021

- Difficulty date: January 23, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 13,454 hours, 12,349 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 3633501003
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 9962 BNA-RDU (1007 PHX LCL).  FLAP LOW SPEED EICAS MESSAGE.  MX REPLACED FLAP VELOCITY SENSOR.
